American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R57) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 39 of 39 found      Go to page: 1 2

[31] B. Doug Park. Exotic smooth structures on $3\mathbf{CP}^2 # n\overline{\mathbf{CP}}^2$, Part II. Proc. Amer. Math. Soc. 128 (2000) 3067-3073. MR 1664422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] B. Doug Park. Exotic smooth structures on $3\mathbf{CP}^2 # n\overline{\mathbf{CP}}^2$. Proc. Amer. Math. Soc. 128 (2000) 3057-3065. MR 1664426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Darko Milinkovic. Morse homology for generating functions of Lagrangian submanifolds. Trans. Amer. Math. Soc. 351 (1999) 3953-3974. MR 1475690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Shuguang Wang. Branched covers along real parts. Proc. Amer. Math. Soc. 125 (1997) 2803-2808. MR 1401756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Shuguang Wang. Smooth structures on complex surfaces with fundamental group $\mathbf{Z}_2$. Proc. Amer. Math. Soc. 125 (1997) 287-292. MR 1353405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Selman Akbulut, Tom Mrowka and Yongbin Ruan. Torsion classes and a universal constraint on Donaldson invariants for odd manifolds . Trans. Amer. Math. Soc. 347 (1995) 63-76. MR 1270658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Marc Sanders. Classifying spaces and Dirac operators coupled to instantons . Trans. Amer. Math. Soc. 347 (1995) 4037-4072. MR 1311915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] P. B. Kronheimer and T. S. Mrowka. Recurrence relations and asymptotics for four-manifold invariants . Bull. Amer. Math. Soc. 30 (1994) 215-221. MR 1246469.
Abstract, references, and article information   
View Article: PDF

[39] P. B. Kronheimer. The genus-minimizing property of algebraic curves . Bull. Amer. Math. Soc. 29 (1993) 63-69. MR 1193539.
Abstract, references, and article information   
View Article: PDF


Results: 31 to 39 of 39 found      Go to page: 1 2